# SDR ASAA2020101733378

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 32,082 hours, 9,387 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Pressure Sensor
- Part number: 21SN4152
- Condition: Faulted
- Location: Nr 1 Eng Antice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ANTI-ICE TAI ILLUMINATED AMBER WITH SWITCH IN ON POSITION.  POSITIONING SWITCH TO OFF TAI AMBER GOES AWAY.  BLUE COWL VALVE OPEN LIGHT OPERATES NORMALLY.  GROUNDED-YES.  REMOVED AND REPLACED NR 1 ENGINE ANTI-ICE PRESSURE SENSOR.  INSTALLATION TEST GOOD, REF B737-800 AMM 30-21-21.   INSTALLATION TEST GOOD, REF AMM 30-21-21.  ACCOMPLISHED NR 1 ENGINE COWL TAI VALVE OPERATIONS CHECK DURING ENGINE RUN.  OPERATIONS CHECK GOOD, REF AMM 30-21-21.  AMBER LIGHT FOR NR 1 ENGINE ANTI-ICE DID NOT ILLUMINATE WITH SWITCH IN ON POSITION.
